Algebraic-geometric codes and asymptotic problems

Michael A. Tsfasman

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)


This is an attempt to analyze the present state of affairs concerning asymptotic bounds in coding theory. The advantages of algebraic-geometric approach to codes are most illustrious when we consider asymptotic problems. Here we try to show how to put different asymptotic problems, what is known about their solutions, and how algebraic-geometric codes influence the situation.

Original languageEnglish
Pages (from-to)241-256
Number of pages16
JournalDiscrete Applied Mathematics
Issue number1-3
Publication statusPublished - 7 Nov 1991
Externally publishedYes


Dive into the research topics of 'Algebraic-geometric codes and asymptotic problems'. Together they form a unique fingerprint.

Cite this